Thanks for posting an update, I was about to pm you wondering how our little girl was doing....poor baby just not feeling up to eating on her own just yet...so sorry an Etube is now needed.
They are a lot of work and can be problematic, but with all your experience I just know you will soon fall into a routine.
My goodness, yes several new cars and perhaps a house thx to you....makes me very irrate that this was all due to too high a dose of Meth. a Vets mistake to begin with!!!
Is Mia still on this drug or has it been d/c now?
Sending you some well earned (( hugs)) and many pets and rubs for our little Mia, keep us posted. Prayers!!!
Thanks O! Yes dose reduced by 1/2
Poor Mia. I'm so sorry to hear that Mia is not doing well. If all the tests are normal, then this "not eating" could be a side effect of the methimazole. Have you/they tried to take her off of it to see if she'd start eating again? And, how's the WBC count doing on?
Wishing you both the best.
I'm with ZQ. That is a major side effect of the Methiamazole...as I'm sure you know. If the half dose doesn't show any improvement in her appetite (I certainly pray it does), then what about taking her off it altogether. See how it goes? Her life may be shortened, but at least she would be comfortable and happy. Quality of life. I know you know this, as well.
I say all this with love; I hope that's a given. So hard, honey, so hard. Believe me, we all know.
Praying for our Mia and for you, Clare. Please keep use updated as you can.
Hugs and lovin's to you both. ♥